# SDR AALA202209153085

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A300*
- Aircraft serial: 5644
- Aircraft time: 28,337 hours, 11,404 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE LEFT HAND ELEVATOR #6 HINGE ARM END FITTING WORN. REPLACED HINGE ARM FITTING PER AMM 55-16-42.
